# SDR CALA2025120511789

- Difficulty date: November 16, 2025
- Submitted: December 5, 2025
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 80,115 hours, 29,985 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Transition Panel
- Part number: 143A750182
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT RT TRANSITION PANEL FROM BS 500A - 500G+10 CORRODED.  REMOVED AND INSTALLED A NEW TRANSITION PANEL IAW SRM 51-40-02 & SRM 53-00-53-2R-5, REPAIR 5.
